MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid
Model Number M00542421
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
Note: this report pertains to one of two devices used in the same procedure.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026 for the treatment of a biliary obstruction.During the procedure the image would flicker causing loss of visualization.The procedure was completed with the original device.There were no patient complications reported as a result of this event.

Brand Name
EXALT Model D Single-Use Duodenoscope
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25661270
Report Number3005099803-2026-02612
Device Sequence Number16053947
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)280115(10)38357814
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0038357814
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown